DOI QR코드

DOI QR Code

SECOND MAIN THEOREM AND UNIQUENESS PROBLEM OF ZERO-ORDER MEROMORPHIC MAPPINGS FOR HYPERPLANES IN SUBGENERAL POSITION

  • Luong, Thi Tuyet (Department of Mathematics National University of Civil Engineering) ;
  • Nguyen, Dang Tuyen (Department of Mathematics National University of Civil Engineering) ;
  • Pham, Duc Thoan (Department of Mathematics National University of Civil Engineering)
  • Received : 2016.11.20
  • Accepted : 2017.08.11
  • Published : 2018.01.31

Abstract

In this paper, we show the Second Main Theorems for zero-order meromorphic mapping of ${\mathbb{C}}^m$ into ${\mathbb{P}}^n({\mathbb{C}})$ intersecting hyperplanes in subgeneral position without truncated multiplicity by considering the p-Casorati determinant with $p{\in}{\mathbb{C}}^m$ instead of its Wronskian determinant. As an application, we give some unicity theorems for meromorphic mapping under the growth condition "order=0". The results obtained include p-shift analogues of the Second Main Theorem of Nevanlinna theory and Picard's theorem.

References

  1. D. C. Barnett, R. G. Halburd, R. J. Korhonen, and W. Morgan, Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations, Proc. Roy. Soc. Edinburgh Sect. A. 137 (2007), no. 3, 457-474. https://doi.org/10.1017/S0308210506000102
  2. T. B. Cao, Difference analogues of the second main theorem for meromorphic functions in several complex variables, Math. Nachr. 287 (2014), no. 5-6, 530-545. https://doi.org/10.1002/mana.201200234
  3. T. B. Cao and R. Korhonen, A new version of the second main theorem for meromorphic mappings intersecting hyperplanes in several complex variables, J. Math. Anal. Appl. 444 (2016), no. 2, 1114-1132. https://doi.org/10.1016/j.jmaa.2016.06.050
  4. H. Cartan, Sur les zeros des combinaisons lineaires de pfonctions holomorphes donnees, Mathematica Cluj 7 (1933), 531.
  5. H. Fujimoto, The uniqueness problem of meromorphic maps into the complex projective space, Nagoya Math. J. 58 (1975), 1-23. https://doi.org/10.1017/S0027763000016676
  6. H. Fujimoto, Nonintegrated defect relation for meromorphic maps of complete Kahler manifolds into ${\mathbb{P}}^{N_1}({\mathbb{C}}){\times}{\cdot}{\cdot}{\cdot}{\times}{\mathbb{P}}^{N_k}({\mathbb{C}})$, Japan. J. Math. (N.S.) 11 (1985), no. 2, 233-264. https://doi.org/10.4099/math1924.11.233
  7. R. G. Halburd and R. J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math. 31 (2006), no. 2, 463-478.
  8. R. Halburd, R. Korhonen, and K. Tohge, Holomorphic curves with shift-invariant hyperplane preimages, Trans. Amer. Math. Soc. 366 (2014), no. 8, 4267-4298. https://doi.org/10.1090/S0002-9947-2014-05949-7
  9. W. K. Hayman, On the characteristic of functions meromorphic in the plane and of their integrals, Proc. Lond. Math. Soc. (3) 14 (1965), 93-128.
  10. P-C. Hu, P. Li, and C-C. Yang, Unicity of Meromorphic Mappings, Vol. 1 of Advances in Complex Analysis and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003.
  11. Z.-B. Huang, Value distribution and uniqueness on q-differences of meromorphic functions, Bull. Korean Math. Soc. 50 (2013), no. 4, 1157-1171. https://doi.org/10.4134/BKMS.2013.50.4.1157
  12. R. Korhonen, A difference Picard theorem for meromorphic functions of several variables, Comput. Methods Funct. Theory 12 (2012), no. 1, 343-361. https://doi.org/10.1007/BF03321831
  13. E. I. Nochka, On the theory of meromorphic functions, Sov. Math. Dokl. 27 (1983), 377-381.
  14. J. Noguchi, A note on entire pseudo-holomorphic curves and the proof of Cartan-Nochka's theorem, Kodai Math. J. 28 (2005), no. 2, 336-346. https://doi.org/10.2996/kmj/1123767014
  15. X. Qi, K. Liu, and L. Yang, Value results of a meromorphic function f(z) and f(qz), Bull. Korean Math. Soc. 48 (2011), no. 6, 1235-1243. https://doi.org/10.4134/BKMS.2011.48.6.1235
  16. Z. T. Wen, The q-difference theorems for meromorphic functions of several variables, Abstr. Appl. Anal. 2014 (2014), ID 736021, 6 pp.
  17. Z.-T. Wen and Z. Ye, Wimam-Valiron theorem for q-difference, Annales AcademiaeSci-entiarum FennicaeMathematica 41 (2016), 305-312.
  18. P. M.Wong, H. F. Law, and P. P. W.Wong, A second main theorem on $P^n$ for difference operator, Sci. China Ser. A 52 (2009), no. 12, 2751-758. https://doi.org/10.1007/s11425-009-0213-5
  19. J. Zhang and R. Korhonen, On the Nevanlinna characteristic of f(qz) and its applications , J. Math. Anal. Appl. 369 (2010), no. 2, 537-544. https://doi.org/10.1016/j.jmaa.2010.03.038